JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Quasianalyticity in certain Banach function algebras

Tom 238 / 2017

J. F. Feinstein, S. Morley Studia Mathematica 238 (2017), 133-153 MSC: Primary 46J10, 46J15; Secondary 46E25. DOI: 10.4064/sm8614-12-2016 Opublikowany online: 16 March 2017

Streszczenie

Let $X$ be a perfect, compact subset of the complex plane. We consider algebras of those functions on $X$ which satisfy a generalised notion of differentiability, which we call $\mathcal {F}$-differentiability. In particular, we investigate a notion of quasianalyticity under this new notion of differentiability and provide some sufficient conditions for certain algebras to be quasianalytic. We give an application of our results in which we construct an essential, natural uniform algebra $A$ on a locally connected, compact Hausdorff space $X$ such that $A$ admits no non-trivial Jensen measures yet is not regular. This construction improves an example of the first author (2001).

Autorzy

  • J. F. FeinsteinSchool of Mathematical Sciences
    The University of Nottingham
    University Park
    Nottingham, NG7 2RD, UK
    e-mail
  • S. MorleySchool of Mathematical Sciences
    The University of Nottingham
    University Park
    Nottingham, NG7 2RD, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek